Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 610926, 10 pages
http://dx.doi.org/10.1155/2014/610926
Research Article

Existence of Positive Solutions of One-Dimensional Prescribed Mean Curvature Equation

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 23 October 2013; Accepted 28 February 2014; Published 13 April 2014

Academic Editor: Yuji Liu

Copyright © 2014 Ruyun Ma and Lingfang Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Habets and P. Omari, “Multiple positive solutions of a one-dimensional prescribed mean curvature problem,” Communications in Contemporary Mathematics, vol. 9, no. 5, pp. 701–730, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. P. Habets and P. Omari, “Positive solutions of an indefinite prescribed mean curvature problem on a general domain,” Advanced Nonlinear Studies, vol. 4, no. 1, pp. 1–13, 2004. View at Google Scholar · View at Scopus
  3. W. Li and Z. Liu, “Exact number of solutions of a prescribed mean curvature equation,” Journal of Mathematical Analysis and Applications, vol. 367, no. 2, pp. 486–498, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Pan, “One-dimensional prescribed mean curvature equation with exponential nonlinearity,” Nonlinear Analysis. Theory, Methods and Applications, vol. 70, no. 2, pp. 999–1010, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Obersnel and P. Omari, “Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions,” Differential Integral Equations, vol. 22, pp. 853–880, 2009. View at Google Scholar
  6. F. Obersnel and P. Omari, “Positive solutions of the Dirichlet problem for the prescribed mean curvature equation,” Journal of Differential Equations, vol. 249, no. 7, pp. 1674–1725, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. X. Zhang and M. Feng, “Exact number of solutions of a one-dimensional prescribed mean curvature equation with concave-convex nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 395, pp. 493–402, 2012. View at Google Scholar
  8. P. Korman and Y. Li, “Global solution curves for a class of quasilinear boundary-value problems,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 140, no. 6, pp. 1197–1215, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Korman, “Uniqueness and exact multiplicity of solutions for a class of Dirichlet problems,” Journal of Differential Equations, vol. 244, no. 10, pp. 2602–2613, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. P. Benevieri, J. M. DoÓ, and E. S. de Medeiros, “Periodic solutions for nonlinear systems with mean curvature-like operators,” Nonlinear Analysis. Theory, Methods and Applications, vol. 65, no. 7, pp. 1462–1475, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Bonheure, P. Habets, F. Obersnel, and P. Omari, “Classical and non-classical solutions of a prescribed curvature equation,” Journal of Differential Equations, vol. 243, no. 2, pp. 208–237, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. V. K. Le, “Variational method based on finite dimensional approximation in a generalized prescribed mean curvature problem,” Journal of Differential Equations, vol. 246, no. 9, pp. 3559–3578, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Tang, “Exact multiplicity for semilinear elliptic Dirichlet problems involving concave and convex nonlinearities,” Proceedings of the Royal Society of Edinburgh A, vol. 133, no. 3, pp. 705–717, 2003. View at Google Scholar · View at Scopus
  15. Z. Liu, “Exact number of solutions of a class of two-point boundary value problems involving concave and convex nonlinearities,” Nonlinear Analysis. Theory, Methods and Applications, vol. 46, no. 2, pp. 181–197, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. S. H. Wang and T. S. Yeh, “On the exact structure of positive solutions of an Ambrosetti-Brezis-Cerami problem and its generalization in one space variable,” Differential Integral Equations, vol. 17, pp. 17–44, 2004. View at Google Scholar